# SDR SWAA2014091531926

- Difficulty date: September 3, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 56,758 hours, 33,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 500A, STRINGER 8R.  REPAIRED FRAME IAW EA.
